논문KCI 등재
Almost C(α)-manifolds satisfying certain curvature conditions
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
The object of the present paper is to study the curvatures satisfying properties of an almost C(α)-manifold when it is concircular semi- symmetric, Ricci semi-symmetric, locally symmetric, locally Φ-symmetric and η-parallel.
Abstract
The object of the present paper is to study the curvatures satisfying properties of an almost C(α)-manifold when it is concircular semi- symmetric, Ricci semi-symmetric, locally symmetric, locally Φ-symmetric and η-parallel.
참고문헌 (11)
- D. E. Blair, "A classification of 3 dimensional contact metric manifolds with QÁ = ÁQ", Kodai Math. J, 13, pp.391~401 (1990)
- D. Janssens, "Almost contact structure and curvature tensors", Kodai Math. J, 4, pp.1~27 (1981)
- E. Boeckx, "Á-symmetric contact metric spaces", Glasgow Math. J, 41, pp.409~416 (1999)
- E. Cartan, "une classe remarquable d'espaces de Riemannian", Bull. Soc. Math. France, 54, pp.214~264 (1926)
- E. M. Patterson, "Some theorems on Ricci-recurrent spaces", J. London Math. Soc, 27, pp.287~295 (1952)
- K. Takahashi, "Sasakian Á-symmetric spaces", Tohoku Math. J, 29, pp.91~113 (1977)
- K. Yano, "Series in Pure Math., Vol. 3" (1984), Word Sci
- M. C. Chaki, "On pseudo Ricci symmetric manifolds", Bulgarian J. Physics, 15, pp.526~531 (1988)
- R. Deszcz, "On Ricci pseudosymmetric warped products", Demonstratio Math, 22, pp.1053~1065 (1989)
- U. C. De, "On Á-recurrent Sasakian manifolds", Novi Sad. J. Math, 33, pp.13~48 (2003)
- Z. I. Szabo, "Structure theorems on Riemannian spaces satisfying R(X; Y ):R = 0, the local version", Diff. Geom, 17, pp.531~582 (1982)
관련 논문AI추천
ON ALMOST C(α)-MANIFOLDS SATISFYING CERTAIN CONDITIONS ON QUASI-CONFORMAL CURVATURE TENSORMEHMET ATCEKEN, UMIT YILDIRIM장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2016 · 제19권 제1호Certain curvature conditions on 3-dimensional f-Kenmotsu manifoldsAbdul Haseeb, Rajendra Prasad, Vandana장전수학회 · Advanced Studies in Contemporary Mathematics2019 · 제29권 제4호A Class of Lorentzian α−Sasakian ManifoldsAhmet Yildiz, Cengizhan Murathan, Mine Turan경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2009 · 제49권 제4호Certain semisymmetry properties of $(\kappa,\;\mu)$-contact metric manifoldsJae Bok Jun, Srimayee Samui, Uday Chand De대한수학회 · 대한수학회보2016 · 제53권 제4호CERTAIN CURVATURE CONDITIONS IN KENMOTSU MANIFOLDS WITH RESPECT TO THE SEMI-SYMMETRIC METRIC CONNECTIONAbdul Haseeb, Rajendra Prasad대한수학회 · 대한수학회논문집2017 · 제32권 제4호On Almost Pseudo Conharmonically Symmetric ManifoldsPrajjwal Pal경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2014 · 제54권 제4호
이 간행물의 다른 논문 (16건)
Numerical investigation of a star's trajectory in binary Quasar systemBEENA R GUPTA, VINAY KUMAR, RAJIV AGGARWALpp. 385-399Revisit nonlinear differential equations arising from the generating functions of degenerate Bernoulli numbers김태균, 서종진pp. 401-406Zagreb indices and multiplicative Zagreb indices of subdivision graphs of double graphsMuge TOGAN, Aysun YURTTAS, Ismail Naci CANGULpp. 407-416Arithmetic properties of partition four tuples with 3-coresRanganatha D, Chandrashekar Adigapp. 417-434General stabilization for the full von Karman system with a thermo-viscoelastic damping and a frictional dampingDALLEL OUCIF, AHMED BERKANE, ABDELHAK DJEBABLApp. 435-445
